Advertisement

loader

Talk

Advanced search

Off the pill now...but not ttc

(8 Posts)
Rainbowsandunicorns88 Sat 29-Apr-17 09:02:26

Sorry, can't think where else to put this as figured everyone on here would be the most knowledgeable on this subject. I came off the pill because it gave me unbearable headaches. Three days after last pill, I had my lovely light 1.5 day withdrawal bleed but then never restarted the pack. I took that first day of withdrawal to be my new CD1 (is that right?) Well it's now day 11 based on that and STILL got the headaches but think I'm ovulating already based on mucus (sorry blush). I haven't had a natural period for 12 years as I've either been on the pill or pregnant. Is it even possible to ovulate so soon?!?

Rainbowsandunicorns88 Sat 29-Apr-17 09:03:56

Wanted to add, should my CD1 be the day after last pill or day of withdrawal?

Rainbowsandunicorns88 Sat 29-Apr-17 12:48:06

Bump

InsideOutUpsideDown Sat 29-Apr-17 13:48:10

As your withdrawel bleed isnt an actual period im not sure if you would class as cd1, it does make sense to though. Theres a thread about coming off the pill on here, they may be able to advise but i do know that everyone is different after coming off bcp. I had a 51 day cycle after my withdrawel bleed and from symptoms ov around cd37 which is really unusual for me as im a 28day cycle girl normally, the thing is because the pill prevents you from ov theres no sure fast rules to how your body will react after, everyone responds different i guess. I can say that ime i felt pretty crap for quite a while and ive had blood tests to rule out anything else, i came off bcp at the end of jan and am only now starting to feel like the old me so its possible that the headaches are normal. As much as doctors like to provide timescales as to how long or quickly your body will be back to normal no one can really predict how you will feel or react when you stop using bcp, your body is no longer being filled with the hormones that it once was so there will be an adjustment period. Perhaps if you are still getting headaches just get it checked out to put your mind at ease.

Rainbowsandunicorns88 Sat 29-Apr-17 15:21:18

I was never regular, always anything between 22-29 days which I remember really annoying me so I'm not looking forward to that! I hope eventually my mood settles, headaches go and cycle regulates. Here's hoping...

WantToGoingTo Sat 29-Apr-17 15:46:31

I had awful headaches when I came off the combined pill, felt truly terrible up until I'd had my first proper period. If it's combined pill I would count first day off pill as cd1 as combined stops you ovulating, if it's mini pill I'd count first day of withdrawal bleed as cd1 as mini pill doesn't stop you ovulating. If that makes sense!

Rainbowsandunicorns88 Sat 29-Apr-17 16:07:24

That's interesting thank you. In that case, I'm CD14 which makes ovulation now more likely than CD11.

cjt91 Sun 30-Apr-17 11:49:32

I stopped taking the pill in Jan, I took the 1st day of my withdrawal bleed as CD1 and had a period 31 days later. So not exactly correct but close enough, it's a good enough staring point. My cycles then went back to normal after this (28 days and one 26 day cycle)

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now